# SDR 06FDEA1881

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Repair
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON THE RT NUMBER ONE SPOILER UPPER SURFACE.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR  NEW REPAIR ACCOMPLISHED PER SRM 55-12-12 FIG. 203  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
